RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Huckleberry Alan T.

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:788
Abstract pages:576
Full texts:262
References:51
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://www.ruhr-uni-bochum.de/ffm/Lehrstuehle/Huckleberry/ahuck.html
Keywords: complex homogeneous spaces, CR-homogeneous spaces, homogeneous fibrations, globalization.
   
Main publications:
  • [1] Huckleberry, A.T.: On certain domains in cycle spaces of flag manifolds, Math. Ann. 323 (2002) 797-810
  • [2] Huckleberry, A.T. and Wolf, J.A.: Cycle spaces of real forms of SLn(C), Complex Geometry: A Collection of Papers Dedicated to Hans Grauert, Springer-Verlag (2002) 111-133
  • [3] Huckleberry, A.T. and Wolf, J.A.: Schubert varieties and cycle spaces Duke J. Math. 120 (2003) 220-249 (math. AG/0204033)
  • [4] Fels, G. and Huckleberry, A.T.: Characterization of cycle domains via Kobayashi hyperbolicity, Bull. Soc. Math. de France 133 (2005) 121-144 (math. AG/0204341)
  • [5] Huckleberry, A.T. and Ntatin, B.: Cycle spaces of G-orbits in G-C-flag manifolds, Manuscripta Math. 112 (2003) 443-440 (math. RT/0212327)
  • [6] Huckleberry, A. and Wolf, J.A.: Injectivity of the Double Fibration Transform for Cycle Spaces of Flag Domains, Journal of Lie Theory, 12 (2004) 509-522 (math. RT/0308285)

http://www.mathnet.ru/eng/person30938
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. B. Gilligan, A. T. Huckleberry, “Fibrations and globalizations of compact homogeneous CR-manifolds”, Izv. RAN. Ser. Mat., 73:3 (2009),  67–126  mathnet  mathscinet  zmath  elib; Izv. Math., 73:3 (2009), 501–553  isi  elib  scopus
1991
2. Alan T. Huckleberry, “Actions of groups of holomorphic transformations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 69 (1991),  166–221  mathnet  mathscinet  zmath
1974
3. Alan T. Huckleberry, R. Nirenberg, “On $k$-pseudoflat complex spaces”, Matematika, 18:5 (1974),  33–41  mathnet  mathscinet  zmath; Math. Ann., 200 (1973), 1–10

Presentations in Math-Net.Ru
1. Five remarkable years in the life of Hans Grauert
Alan Huckleberry
Russian–German conference on Several Complex Variables
February 27, 2012 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019